Items where Author is "Galanis, GN"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 8.

Article

Aghasi, M and Dodson, CTJ and Galanis, GN and Suri, A (2007) Infinite dimensional second order differential equations via $T^2M$. Nonlinear Analysis, 67. pp. 2829-2838. ISSN 0362-546X

Dodson, CTJ and Galanis, GN and Vassiliou, E (2006) Isomorphism classes for Banach vector bundle structures of second tangents. Mathematical Proceedings Cambridge Philosophical Society, 141. pp. 489-496. ISSN 1749-9097

Dodson, CTJ and Galanis, GN (2005) Bundles of acceleration on Banach manifolds. Nonlinear Analysis, 63 (5-7). pp. 465-471. ISSN 0362-546X

Dodson, CTJ and Galanis, GN and Vassiliou, E (2005) Isomorphism classes for Banach vector bundle structures of second tangents. Math. Proc. Camb. Phil. Soc.. ISSN 0305-0041 (In Press)

Dodson, CTJ and Galanis, GN and Vassiliou, E (2005) A generalized second order frame bundle for Fréchet manifolds. J. Geometry Physics, 55 (3). pp. 291-305. ISSN 0393-0440

MIMS Preprint

Aghasi, M and Bahari, AR and Dodson, CTJ and Galanis, GN and Suri, A (2008) Second order structures for sprays and connections on Fréchet manifolds. [MIMS Preprint]

Dodson, CTJ and Galanis, GN and Vassiliou, E (2006) Isomorphism classes for Banach vector bundle structures of second tangents. [MIMS Preprint]

Aghasi, M and Dodson, CTJ and Galanis, GN and Suri, A (2005) Infinite dimensional second order differential equations via $T^2M$. [MIMS Preprint]

This list was generated on Tue Aug 20 01:00:41 2019 BST.